# SDR CALA2019021100244

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 109,266 hours, 16,942 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Rod
- Part number: 114T01151
- Condition: Damaged
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EICAS LE SLAT ASYM DEBRIEFED INBD FLIGHT CREW REPORTS NO OVERWEIGHT LANDING. REF FIM TASK 27-81-00-815-809 BLOCK 5, BITE TEST OF PSEU SHOWS INSPECTION FOUND OUTBOARD ROD ASSEMBLY BROKEN WITH DAMAGE TO THE WING LEADING EDGE ABOVE THE ROD MEASURING APPROX 2 AND 5/8 INCHES ACROSS AND 1 INCH LONG FAULT CODE 305 TARGET, INDICATING NR 7 LE SLAT RT OUTBD, ON CONTROL ROD. REMOVED PANELS 611KB AND 611NB FOR ACCESS. ALSO REMOVED DAMAGED 1-001. INSTALLED UPPER BOLT TO THE SLAT CONTROL ROD REF AMM 27-81-20-90 CORRECTION OF REF FOR INBOARD SLAT OUTBD ROD CONNECTION TO ACTUATOR REF 27-81-20-422-077. VERIFIED INSTALL OF ROD TO ROTARY ACTUATOR COMPLETED INSTALL OF ROD TO SLAT REF AMM 27-81-01-216-002, IPC 2 7-81-31-05, AND AMM 27-81-01-424-143. OPERATED SLATS THROUGH COMPLETE TRAVEL SEVERAL TIMES, ALL OPS SMOOTH AND NORMAL INDICATION
